# SDR AALA202504212099

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 37,681 hours, 15,420 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LOW PRESSURE INDICATION DURING PUSHBACK ON FLIGHT ATTENDANT WARNING PANEL. MAINTENANCE SERVICED 2L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00 WITH NO FAULTS NOTED ON THE WARNING PANEL.
